Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Many-Dimensional Generalized Moment Representations and Padé -Type Approximants for Functions of Many Variables

  • 119 Accesses

We propose an approach to the construction of multidimensional Pad´e-type approximants for analytic functions based on the extension of Dzyadyk’s method of generalized moment representations.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    V. K. Dzyadyk, “On a generalization of the problem of moments,” Dop. Akad. Nauk Ukr. RSR, 6, 8–12 (1981).

  2. 2.

    A. P. Holub, Generalized Moment Representations and Padé Approximations [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2002).

  3. 3.

    A. P. Holub and L. O. Chernets’ka, “Two-dimensional generalized moment representations and rational approximations of functions of two variables,” Ukr. Mat. Zh., 65, No. 8, 1035–1058 (2013); English translation: Ukr. Math. J., 65, No. 8, 1155–1179 (2014).

  4. 4.

    L. O. Chernets’ka, “Three-dimensional generalized moment representations and Padé-type approximations for functions of three variables,” Dop. Nats. Akad. Nauk Ukr., No. 7, 36–42 (2014).

  5. 5.

    A. P. Holub and L. O. Chernets’ka, “Construction of Padé approximations for some hypergeometric Lauricella series by the method of generalized moment representations,” Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences [in Ukrainian], Kyiv, 11, No. 3 (2014), pp. 78–103.

  6. 6.

    G. A. Baker, Jr., and P. Graves-Morris, Padé Approximants [Russian translation], Mir, Moscow (1986).

  7. 7.

    W. Rudin, Functional Analysis [Russian translation], Nauka, Moscow (1975).

  8. 8.

    G. Lauricella, “Sulle funzioni ipergeometriche a piú variabili,” Rend. Circ. Mat. Palermo, No. 7, 111–158 (1983).

  9. 9.

    H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Wiley, New York (1985).

  10. 10.

    M. Abramowitz and I. A. Stegun (editors), Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables [Russian translation], Nauka, Moscow (1979).

Download references

Author information

Correspondence to A. P. Holub.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, No. 9, pp. 1166–1174, September, 2014.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Holub, A.P., Chernets’ka, L.O. Many-Dimensional Generalized Moment Representations and Padé -Type Approximants for Functions of Many Variables. Ukr Math J 66, 1302–1311 (2015). https://doi.org/10.1007/s11253-015-1010-7

Download citation

Keywords

  • Rational Function
  • Linear Space
  • Bilinear Form
  • Russian Translation
  • Formal Power Series